# SDR ASOA20140710053

- Difficulty date: July 10, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 33,931 hours, 25,944 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Unknown
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED LT COFFEEMAKER CAUGHT FIRE.  MAINTENANCE INSPECTED COFFEEMAKER AND SURROUNDING AREAS.  NO EVIDENCE OF FIRE WAS NOTED.
